# SDR ASAA2014031007128

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,517 hours, 4,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH PACK LIGHTS ILLUMINATED ON RECALL LANDING CHECK.  LIGHTS EXTINGUISH ON RESET OF MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 801.  NO FAULTS NOTED ON EITHER TEMP CONTROLLER.  NO HISTORY LAST 30 DAYS.  RAN BOTH PACKS.  NO FAULT WHILE ADJUSTING ZONE TEMPS.
